# SDR 97ZZZM903

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27188
- Make and model: Swrngn SA227AC
- Aircraft serial: AC708B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ANC TO DLG, THE EGT AND TORQUE ON THE RIGHT ENGINE STARTED DECREASING AT A RAPID RATE AND THE BYPASS LIGHT CAME WHILE THE ENGINE SURGED.  ABOUT 5 MINUTES LATER, THE EGT GAUGE DROPPED TO 150 DEGREES AND REMAINED, SO THE CREW DISCONTINUED THE FLIGHT TO DLG AND RETURNED TO ANC WITHOUT FURTHER INCIDENT.  MAINTENANCE DISASSEMBLED, INSPECTED, AND CLEANED THE EGT HARNESS CANNON PLUG.  THE GROUND OPERATION CHECK WAS SATISFACTORY.  (M)
